# SDR DALA2024090908826

- Difficulty date: September 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0539743) CRACK OF 0.75IN LENGTH ON LH VERTICAL PRESSURE DECK WEB ATTACH ANGLE AT THE DRAIN HOLE/SLOT. LH VERTICAL PRESSURE DECK WEB ATTACH ANGLE AT THE DRAIN HOLE/SLOT WAS REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 6 REPAIR 6.
